# SDR CA040623006

- Difficulty date: June 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,626 hours
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS620760D
- Condition: Seized
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED MAIN PASSENGER DOOR DIFFICULT TO OPEN FROM OUTSIDE, HAD TO ENTER FROM SERVICE DOOR TO ACCESS AIRCRAFT.  TRIED TO OPEN DOOR AND HANDLE WAS DIFFICULT TO TURN. MAINTENANCE FOUND AIRSTAIR PIVOT FITTING ASSEMBLY WAS SEIZED.  UPON DISMANTLING THE ASSEMBLY, IT WAS NOTED THAT THE BOLT P/N NAS6207-60D WAS CORRODED AND SEIZED PREVENTING FREE OPERATION WITHIN THE PHENLOIC BUSHING. ASSEMBLY WAS REPLACED.
